MathSciNet Relay Station
MathSciNet bibliographic data
MR948148 (89f:16040) 16A64 (16A35 16A46)
Corwin, Stephen P. The number of indecomposable sequences over an Artin algebra of finite type. Proc. Amer. Math. Soc. 105 (1989), no. 2, 301–304.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement